# SDR DALA2021051002617

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CORROSION LOWER SKIN (DOUBLER PLATE) LOC BTW ACCESS PANEL 482CR AND 482BR AREA PYLON ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 591398-14 PRI REV.0 AND ER/A 591398-14 REV.ORIGINAL. (1804701)
